# SDR SWAA2023021691197

- Difficulty date: January 12, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 348+10 STRINGER 13L.(MARKED)<[01] REMOVED CORROSION ON PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 348+10 S-13L REWORKED AREA: L=1.7' W=.800' IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1.;[03] EVALUATED DAMAGE ON PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 348+10 S-13L AFTER FURTHER EVALUATION FOUND TO BE OUT OF LIMITS; DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[04] REMOVED ON PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 348+10 S-13L IAW SRM 51-40-02-0G-0;[05] FORMED ANGLE CLIP FROM MATERIAL 7075-T0 0.050' LOT# 1439128-1; IAW DWG 141A8163; REQ SEND TO OSS FOR HT TR T0 TO T62;[06] VERIFIED CORRECTIVE ACTIONS 3 AND 5.;[07] CORRECTED ACTION STEP 5: LOT# 1474582-1;[08] RECIVED ANGLE CLIP FORMED FROM OSS HT TR T62; LOT# 1516735-1 CUSTOMER RO NO 902793-SWA; LOCATED AND DRILLED FORMED PART IAW SRM 51-40-05-0G-0 DWG 141A8163; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0 OK TO PRIMER;[09] VERIFIED CORRECTIVE ACTION 8- OK TO PRIME.;[10] APPLIED PRIMER ON ANGLE CLIP IAW SOPM 20-41-02; OK TO INSTALL;[11] VERIFIED CORRECTIVE ACTION 10- OK TO INSTALL.;[12] INSTALLED ON PASSENGER CABIN DOOR WEB ATTACH ANGLE AT BS 348+10 S-13L IAW SRM 51-40-02-0G-0 DWG 141A8190; CARD IS COMPLETED;[13] VERIFIED MEASUREMENT TABLE.;[14] VERIFIED CORRECTIVE ACTION 12.
